# SDR CALA2021041400453

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 111W22021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5310-6900 REV C, CTR WING - 1EA HOLE FOUND CRACK AT FRONT SPAR LWR CHORD RUNNING 70/C WITH APPROX. 1/8" DEPTH, DETAIL REFER ATTACHED FIGURE REF NR LP 9131739 CTR WING 1EA CRACK HOLE AT FRONT SPAR LWR CHORD REPAIRED AS PER SRM 57-10-10-2R-1 REPAIR 1. ATTACH FORM 44.0008 ITEM 1-22 ACCOMP LISHED.
